Previous |  Up |  Next

Article

References:
[1] Fuchssteiner B., König H.: New versions of the Hahn-Banach theorem. In: General Inequalities 2, E. F. Beckenbach (ed.). ISNM 47, pp. 255-266. Basel. Birkhäuser Verlag 1980. MR 0608253
[2] Fuchssteiner B., Lusky W.: Convex Cones. North-Holland Math. Studies Vol. 56. Amsterdam-New York-Oxford. North-Holland Publishing Company 1981. MR 0640719 | Zbl 0478.46002
[3] Jameson G.: Ordered Linear Spaces. Springer Lecture Notes in Math. Vol. 141. Berlin-Heidelberg-New York. Springer 1970. MR 0438077 | Zbl 0196.13401
[4] Kaufman R.: Interpolation of additive functionals. Studia Math. 27, 269-272 (1966). MR 0200699 | Zbl 0143.36302
[5] Kindler J.: A Mazur-Orlicz type theorem for submodular set functions. J. Math. Anal. Appl. 120, 533-546(1986). DOI 10.1016/0022-247X(86)90175-7 | MR 0864770 | Zbl 0605.28004
[6] König H.: Über das von Neumannsche Minimax-Theorem. Arch. Math. 19, 482-487 (1968). DOI 10.1007/BF01898769 | MR 0240600
[7] König H.: On certain applications of the Hahn-Banach and minimax theorems. Arch. Math. 21, 583-591 (1970). DOI 10.1007/BF01220969 | MR 0290125
[8] König H., Neumann M. M.: Mathematische Wirtschaftstheorie. Math. Systems in Economics Vol. 100. Königstein/Taunus. Hain Verlag bei Athenäum 1986. MR 0842432
[9] Kranz P.: Additive functionals on abelian semigroups. Ann. Soc. Math. Pol. 16, 239-246 (1972). MR 0338250 | Zbl 0262.20087
[10] Martellotti A., Salvadori A.: A minimax theorem for functions taking values in a Riesz space. J. Math. Anal. Appl. 133, 1-13 (1988). DOI 10.1016/0022-247X(88)90360-5 | MR 0949313 | Zbl 0651.49005
[11] Mazur S., Orlicz W.: Sur les espaces métriques linéaires II. Studia Math. 13, 137-179 (1953). MR 0068730 | Zbl 0052.11103
[12] Oettli W.: On a general formulation of the Hahn-Banach principle with application to optimization theory. In: Optimization - Theory and Algorithms, J. B. Hiriart-Urruty, W. Oettli, and J. Stoer (eds.), pp. 91-101. New York-Basel. Marcel Dekker 1983. MR 0716359 | Zbl 0521.49017
[13] Peressini A. L.: Ordered Topological Vector Spaces. New York-Evanston-London. Harper, and Row 1967. MR 0227731 | Zbl 0169.14801
[14] Pták V.: On a theorem of Mazur and Orlicz. Studia Math. 15, 365-366 (1956). MR 0080880
[15] Sikorski R.: On a theorem of Mazur and Orlicz. Studia Math. 13, 180-182 (1953). MR 0068731 | Zbl 0052.11201
[16] Simons S.: Extended and sandwich versions of the Hahn-Banach theorem. J. Math. Anal. Appl. 21, 112-122 (1968). DOI 10.1016/0022-247X(68)90244-8 | MR 0222601 | Zbl 0174.43703
Partner of
EuDML logo